Browse

Root multiplicities of Kac-Moody algebras

Cited 21 time in Web of Science Cited 22 time in Scopus
Authors
Kang, Seok-Jin
Issue Date
1994
Publisher
Duke University Press
Citation
Duke Math. J. 74 (1994), 635-666.
ISSN
0012-7094
Language
English
URI
https://hdl.handle.net/10371/14077
DOI
https://doi.org/10.1215/S0012-7094-94-07423-1
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse